We study a generalization of the concept of succession rule, called jumping succession rule, where each label is allowed to produce its sons at di1erent levels, according to the production of a mixed succession rule. By means of suitable linear algebraic methods, we obtain simple closed forms for the numerical sequences determined by such rules and give applications concerning classical combinatorial structures. Some open problems are proposed at the end of the paper.
Scheda prodotto non validato
Scheda prodotto in fase di analisi da parte dello staff di validazione
|Titolo:||Jumping succession rules and their generating functions|
|Citazione:||Ferrari, L., Pergola, E., Pinzani, S., & Rinaldi, S. (2003). Jumping succession rules and their generating functions. DISCRETE MATHEMATICS, 271, 29-50.|
|Appare nelle tipologie:||1.1 Articolo in rivista|